# SDR HEEA075587

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 12,735 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 2318
- Condition: Failed
- Location: Atc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WENT DEAD. PERFORMED PRELIMINARY INSPECTION.  FOUND CR106 DIODE BURNT AND C111 CAPACITOR SHORTED.  ALSO FOUND C115 CAPACITOR BAD.  REPLACED CR106 DIOD AND C111 AND C115 CAPACITORS.  ADJUSTED MTL.  UNIT BENCH CHECK GOOD.
